# SDR HEEA075617

- Difficulty date: August 28, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N42EA
- Make and model: Bell 206L-3
- Aircraft serial: 51542
- Aircraft time: 9,596 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 206033109001
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN. SCRAPPED AND REPLACED WITH SERVICEABLE FITTING.
